Jump to content
CrazyBoards.org

Hypomanic after a few days on Wellbutrin?


Recommended Posts

I haven't had this problem but I am on wellbutrin IR, and I can understand why if you are taking the IR version it would cause hypomania.  Maybe your dose is too high?  When I am on too high of a dose I have a lot more energy, and if I continued that too-high dose I *might* become hypo.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...